# SDR USAA2009092892647

- Difficulty date: September 27, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69374024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK ON ATTACH ANGLE AT CREASE BEAM INNER CHORD AT FORWARD LOWER CORNER OF FORWARD SERVICE DOOR CUTOUT BETWEEN BS 290 TO BS 294, RBL 53.  REPLACED ATTACH ANGLE AT CREASE BEAM INNER CHORD AT FORWARD LOWER CORNER OF FORWARD SERVICE DOOR CUTOUT BETWEEN BS 290 TO BS 294, RBL 53 IAW B737 SRM 51-10-02 & 51-70-11.
